Texas, 2012Flash Flooding and Flooding in Texas, August 18, 2012
August 18, 2012 · NWS FWD · 19 events in 8 counties and zones
Numerous showers and thunderstorms produced heavy rainfall over the Dallas/Fort Worth area; resulting in flash flooding in Dallas, Tarrant, and southern Denton County. Rainfall rates up to 2 in 30 minutes were measured during the event.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 8
- Property damage
- $836,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous showers and thunderstorms produced heavy rainfall over the Dallas/Fort Worth area; resulting in flash flooding in Dallas, Tarrant, and southern Denton County. Rainfall rates up to 2 in 30 minutes were measured during the event. Areal flooding continued for several hours after the rain had ended. Two males drowned in swollen creeks; one in the city of Dallas, and the other in the city of Fort Worth. In addition, there was one roof collapse in the city of Dallas due to the heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 18, 6:18 AM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 18, 6:18 AM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
718 AM CDT SAT AUG 18 2012
.AVIATION...
/12Z TAFS/
COMPLICATED FORECAST OVER THE NEXT 24 HOURS MAINLY REGARDING
TIMING OF PRECIPITATION CHANCES AT THE MAJOR AIRPORTS. ONGOING
CONVECTION IS LOCATED AROUND WACO AT THIS HOUR WITH ADDITIONAL
CONVECTIVE ACTIVITY BOTH EAST AND NORTH OF THE METROPLEX. WINDS
WILL GENERALLY REMAIN LIGHT OUT OF THE SOUTH OUTSIDE OF CONVECTION
WHERE LOCAL OUTFLOWS WILL DOMINATE. THINK AREA OF CONVECTION TO
THE SOUTH WILL PERSIST FOR SEVERAL HOURS WHILE ADDITIONAL SHOWERS
AND THUNDERSTORMS DEVELOP ALONG THE COLD FRONT ACROSS PARTS OF
OKLAHOMA. THERE IS ALREADY ONE COMPLEX OF SHOWERS AND STORMS
HEADED INTO THE ARKLATEX. THE WESTERN EDGE OF THIS COMPLEX MAY
EXPAND THROUGH THE LATE MORNING WITH ADDITIONAL DAYTIME HEATING
BUT MOST OF THIS ACTIVITY SHOULD REMAIN EAST. MORE SCATTERED
THUNDERSTORMS SHOULD DEVELOP DURING THE MID AFTERNOON HOURS WITH
BEST CHANCE TIMING SOMEWHERE BETWEEN 20-23Z IN THE METROPLEX. WILL
PREVAIL VFR CONDITIONS OUTSIDE OF CONVECTION WITH A TEMPO FOR
THUNDERSTORMS DURING THE LATE AFTERNOON. THERE IS SOME HIGH
RESOLUTION MODEL OUTPUT WHICH SUGGESTS THAT WIDESPREAD
THUNDERSTORMS MAY DEVELOP MUCH SOONER THAN CURRENT FORECAST
ADVERTISES. IF THIS IS THE CASE...AMENDMENTS WILL BE REQUIRED.
OTHERWISE...COLD FRONT WILL ARRIVE TOMORROW MORNING WITH WINDS
BECOMING MORE NORTHERLY AND DRIER AIR MOVING IN.
DUNN
&&
.PREV DISCUSSION... /ISSUED 415 AM CDT SAT AUG 18 2012/
WATER VAPOR LOOP SHOWS A LARGE UPPER LEVEL CYCLONE DROPPING
SOUTHEAST OUT OF CANADA AND INTO THE MIDWEST THIS MORNING. THE
UPPER LEVEL FLOW OVER OUR REGION IS ACQUIRING CYCLONIC CURVATURE
AROUND THE UPPER LOW AND THIS WILL RESULT IN 3-5DM 500MB HEIGHT
FALLS TODAY AS DYNAMIC LIFTING OCCURS. CONVECTION DEVELOPED
OVERNIGHT ALONG A LINE FROM GAINESVILLE TO DALLAS TO PALESTINE
ALONG A LINGERING ELEVATED THERMAL BOUNDARY THAT IS DRAPED ACROSS
THE REGION. WARM ADVECTION AND ISENTROPIC LIFT ACROSS THE BOUNDARY
ON THE 310K SURFACE /NEAR 750-800MB/ IS OCCURRING IN A REGION OF
CONDITIONAL ELEVATED INSTABILITY. MODEL GUIDANCE IS IN AGREEMENT
THAT THESE LOW LEVEL WINDS WILL WEAKEN SUBSTANTIALLY DURING THE
DAY...AND THUS THE CURRENT BAND OF CONVECTION SHOULD DISSIPATE BY
MID-LATE MORNING. HOWEVER EXPECT ADDITIONAL SCATTERED AIRMASS
CONVECTION TO DEVELOP WITH HEATING DURING THE AFTERNOON GIVEN THE
FAVORABLE UPPER LEVEL PATTERN THAT IS PROMOTING ASCENT. WILL SHOW
HIGHEST POPS IN THE NORTH AND EASTERN ZONES PRIMARILY TO ACCOUNT
FOR THE EARLY MORNING ACTIVITY. HIGH TEMPS ARE DIFFICULT AND
DEPENDENT ON CLOUD COVER...BUT GENERALLY EXPECT MORE SUN OVER THE
SOUTHWEST HALF OF THE CWA TODAY. AN ISOLATED SEVERE STORM WILL BE
POSSIBLE...BUT CATEGORICAL SLIGHT RISK FORECAST FROM SPC MAY BE A
BIT AGGRESSIVE GIVEN THE MORE LIMITED INSTABILITY EXPECTED TODAY.
TONIGHT A SHORTWAVE TROUGH AND 500MB SPEED MAX WILL BE DROPPING
INTO NORTH TEXAS FROM THE NORTH. ALREADY THERE IS SOME EVIDENCE OF
THIS FEATURE MOVING THROUGH EASTERN COLORADO AND WESTERN KANSAS
WHERE ELEVATED STORMS HAVE FORMED. A FEW OF THE HI-RES MODELS
ADVERTISE A CONVECTIVE COMPLEX MOVING IN FROM THE NW AROUND
SUNSET. THESE MODELS WEAKEN THIS CONVECTION ACROSS THE NORTHERN
ZONES IN THE EVENING...AND THEREFORE WILL SHOW HIGHEST POPS IN THE
NORTH TONIGHT. IN THE WAKE OF THE SHORTWAVE...FRONTOGENESIS WILL
OCCUR AND NORTHERLY WINDS WILL BEGIN TO ORGANIZE BY SUNDAY
MORNING. DRIER AND MORE STABLE AIR WILL FILTER INTO THE REGION
DURING THE DAY ON SUNDAY...AND POPS WILL END FROM NORTH TO SOUTH.
FAIRLY IMPRESSIVE COLD ADVECTION FOR MID AUGUST IS EXPECTED...AND
HIGHS WILL BE SLIGHTLY BELOW NORMAL SUNDAY AND MONDAY DESPITE THE
AUGUST SUNSHINE. LOW TEMPS WILL ALSO FALL INTO THE 60S.
ANOTHER SHORTWAVE WILL MOVE ACROSS THE REGION IN NW FLOW ALOFT ON
TUESDAY. LOW LEVEL MOISTURE/INSTABILITY LOOKS ABSENT WHEN THIS
FEATURE ARRIVES AND THEREFORE WILL KEEP POPS AT 10 PERCENT AND OUT
OF THE WORDED FORECAST. ENOUGH MID LEVEL MOISTURE EXISTS FOR A
MENTION OF MORE CLOUD COVER AND PERHAPS A FEW SPRINKLES ACROSS THE
NORTH. THE CLOUD COVER SHOULD PROVIDE US ANOTHER DAY OF BELOW NORMAL
TEMPS DESPITE RETURNING SOUTHERLY WINDS. TEMPS WILL REBOUND A BIT
BY MIDWEEK AS SOUTH WINDS BRING WARM/MOIST AIR BACK INTO THE
REGION. ANOTHER SHORTWAVE IS POSSIBLE LATE IN THE WEEK...AND
THEREFORE WILL SHOW SLIGHT CHANCE POPS ON FRIDAY.
TR.92
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 92 75 90 67 88 / 50 40 20 5 0
WACO, TX 97 73 93 69 91 / 40 30 30 10 0
PARIS, TX 89 72 86 62 86 / 60 50 20 5 0
DENTON, TX 90 71 89 61 88 / 50 50 20 5 0
MCKINNEY, TX 89 72 89 61 87 / 60 50 20 5 0
DALLAS, TX 92 76 90 67 88 / 60 40 20 5 0
TERRELL, TX 90 73 90 65 88 / 60 40 30 10 0
CORSICANA, TX 94 74 93 68 90 / 50 40 30 10 0
TEMPLE, TX 95 73 94 68 92 / 40 30 30 10 0
MINERAL WELLS, TX 93 70 89 62 88 / 40 50 20 5 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 18, 3:41 AM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
441 AM CDT SAT AUG 18 2012
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
441 AM CDT SAT AUG 18 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
NORTH TEXAS TODAY. ACTIVITY WILL GENERALLY BE CONFINED TO AREAS
EAST OF INTERSTATE 35 THROUGH THE MORNING HOURS...THEN SCATTERED
STORMS WILL DEVELOP THROUGHOUT THE REST OF NORTH TEXAS BY LATE
AFTERNOON AND PERSIST INTO THE NIGHTTIME HOURS. AN ISOLATED SEVERE
STORM CAN BE EXPECTED WITH DAMAGING WINDS AND QUARTER SIZE HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL CAN
ALSO BE EXPECTED WITH ANY STORMS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS ON
SUNDAY WITH RAIN CHANCES ENDING FROM NORTH TO SOUTH BY LATE IN THE
DAY. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL
WILL BE THE MAIN THREATS.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
FRIDAY AND FRIDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES TODAY THROUGHOUT
NORTH TEXAS.
DUNN
Event by event
10 flash flood, 3 thunderstorm wind, 3 flood, 2 heavy rain, 1 lightning. Local standard time, as filed.
Heavy Rain, McLennan
- When
- August 18, 8:30 AM CST to 5:00 PM CST
- Where
- McLennan County, 1.25 mi N of West to 0.49 mi ENE of Lorena
- Injuries
- 0 direct, 5 indirect
- Property damage
- $65,000
- Reported by
- Newspaper
- Coordinates
- 31.818, -97.099
Scattered to numerous showers and thunderstorms throughout the day produced rain-slicked roads across the area. According to the Texas Department of Public Service in McLennan County, 13 minor accidents were reported along I-35 in the county. Five people were transported to the hospital with minor injuries.
Heavy Rain, Somervell
- When
- August 18, 2:00 PM CST
- Where
- Somervell County, 1.44 mi NNE of Glen Rose
- Injuries
- 0 direct, 3 indirect
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 32.248, -97.737
Scattered to numerous showers and thunderstorms throughout the day produced rain-slicked roads across the area. A three-vehicle accident occurred in Glen Rose near the Sonic Drive-In. Three people were sent to the hospital; one in critical condition. The cause of the accident was hydroplaning due to heavy rain at the time.
Thunderstorm Wind, Hood
- When
- August 18, 2:05 PM CST
- Where
- Hood County, 2.01 mi W of Acton
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $18,000
- Reported by
- Newspaper
- Coordinates
- 32.452, -97.734
Strong thunderstorm winds knocked down a steel roof and metal rack onto 3 vehicles, damaging the cars.
Lightning, Tarrant
- When
- August 18, 2:30 PM CST
- Where
- Tarrant County, 2.22 mi SE of Benbrook Lake
- Property damage
- $15,000
- Reported by
- Newspaper
- Coordinates
- 32.605, -97.446
Lightning struck Rednecks Bait and Tackle in Crowley, setting fire to part of the store. The bolt also struck the owner who was inside the shop at the time. The man was checked on scene and released.
Thunderstorm Wind, Montague
- When
- August 18, 2:50 PM CST
- Where
- Montague County, St Jo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Amateur Radio
- Coordinates
- 33.700, -97.530
Medium sized tree limbs, utility lines, and occasional minor roof damage was reported in St. Jo.
Thunderstorm Wind, Cooke
- When
- August 18, 3:37 PM CST
- Where
- Cooke County, 0.9 mi SE of Rosston
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Emergency Manager
- Coordinates
- 33.470, -97.440
Sixty MPH winds were measured with a hand-held anemometer.
Flash Flood, Dallas
- When
- August 18, 4:39 PM CST to 7:30 PM CST
- Where
- Dallas County, 1.35 mi SSE of Meaders to 3.1 mi SSE of Alpha
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- Public
- Coordinates
- 32.862, -96.792
Northwest Highway at Hillcrest Road was closed due to high water. It was also reported that several cars were flooded out in several streets in the northeast portions of Dallas. Rainfall totals as high as 2 in 30 minutes were measured during the heavy rain event.
Flash Flood, Dallas
- When
- August 18, 5:00 PM CST to 7:30 PM CST
- Where
- Dallas County, Dallas to 2.21 mi SSW of Highland Park
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 32.770, -96.780
Multiple roads were being closed in Downtown Dallas due to flash flooding. Rainfall totals as high as 2 in 30 minutes were measured during the heavy rain event.
Flash Flood, Dallas
- When
- August 18, 5:00 PM CST to 7:30 PM CST
- Where
- Dallas County, 0.88 mi SSE of Irving to 1.11 mi SSE of Irving
- Cause
- Heavy Rain
- Property damage
- $60,000
- Reported by
- Newspaper
- Coordinates
- 32.808, -96.915
Heavy rainfall flooded Trinity View Park and its parking lot, trapping a few visitors in the park. Several cars were flooded up to the door of the car, and three visitors had to be rescued by the Fire Department.
Flash Flood, Tarrant
- When
- August 18, 5:09 PM CST to 7:00 PM CST
- Where
- Tarrant County, 3.22 mi NW of Keller to 3 mi NW of Keller
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 32.966, -97.286
A creek near Alta Vista Road and Keller Haslet Road in north Fort Worth overflowed its banks. A bridge near the intersection was impassable. Rainfall totals as high as 2 in 30 minutes were measured during the heavy rain event.
Flash Flood, Dallas
- When
- August 18, 5:12 PM CST to 7:30 PM CST
- Where
- Dallas County, 1.51 mi NNW of Dallas to 1.73 mi N of Dallas
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- Public
- Coordinates
- 32.791, -96.788
Hall Street by Baylor Hospital in Dallas was flooded due to flash flooding. One fire truck and several vehicles parked on the street stalled in this area. Water also inundated the hospital parking garage where about 20 vehicles were damaged by the rising waters. Rainfall totals as high as 2-2.25 in 30 minutes were measured during the heavy rain event.
Flash Flood, Dallas
- When
- August 18, 5:28 PM CST to 7:30 PM CST
- Where
- Dallas County, 2.94 mi WNW of Gribble to 1.89 mi NW of Arcadia Park
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 32.895, -96.967
Numerous high water rescues were reported around the city of Dallas as the roadways filled with water from heavy rainfall. Rainfall totals as high as 2 in 30 minutes were measured during the heavy rain event. It was also reported that the entrance to Dallas Love Field (KDAL) was closed due to high water. A 38-year old male drowned while attempting to fish in White Rock Creek near Samuell Blvd and Interstate 30 in East Dallas. The man was attempting to cross the creek, slipped, and fell into the rapidly flowing creek.
Flash Flood, Denton
- When
- August 18, 5:30 PM CST to 7:00 PM CST
- Where
- Denton County, 3.34 mi SSW of Justin to 3.45 mi SSW of Justin
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.033, -97.314
Highway 114 near the Texas Motor Speedway was flooded under Highway 156. Rainfall totals as high as 2 in 30 minutes were measured during the heavy rain event.
Flash Flood, Tarrant
- When
- August 18, 5:30 PM CST to 7:00 PM CST
- Where
- Tarrant County, 2.66 mi N of Keller to 2.96 mi N of Keller
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 32.968, -97.252
Flash flooding closed Highway 377 in Keller, approximately 1/4 mile north of Keller Haslet Road.
Flash Flood, Denton
- When
- August 18, 5:41 PM CST to 7:00 PM CST
- Where
- Denton County, 3.03 mi S of Roanoke Vly Arpt to 2.89 mi WSW of Roanoke
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 33.006, -97.230
Four people were trapped in high water under the railroad bridge near Byron Nelson Blvd and Highway 377 in Roanoke. Rainfall totals as high as 2 in 30 minutes were measured during the heavy rain event.
Flash Flood, Tarrant
- When
- August 18, 6:10 PM CST to 7:45 PM CST
- Where
- Tarrant County, 2.17 mi SW of Ft Worth to 0.43 mi SW of Ft Worth
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 32.727, -97.376
Several cars were stalled near West Vickery Blvd and Clover Lane in southwest Fort Worth. High water was also reported at Hulen Street and I-30, Hulen St and Camp Bowie Blvd, and Bledsoe and Currie streets. Rainfall totals as high as 2 in 30 minutes were measured during the heavy rain event.
Flood, Tarrant
- When
- August 18, 7:00 PM CST to 11:30 PM CST
- Where
- Tarrant County, 0.62 mi NW of Westland to 3.8 mi NW of Eagle
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 32.726, -97.508
Areal flooding continued for several hours after scattered to numerous thunderstorms producing heavy rainfall produced flash flooding in Tarrant County. Most of the areal flooding occurred over the northern half of the county. Between 1-4.5 of rain had fallen over the area; resulting in the flooding of several creeks, underpasses, and streets. At about 10:15 pm CDT, a 33-year old man drowned in a swift moving creek near Trammel Davis Road and South Norwood Drive in Fort Worth. The man stepped into the creek to cool off and was swept off his feet.
Flood, Denton
- When
- August 18, 7:00 PM CST to 11:30 PM CST
- Where
- Denton County, 7.5 mi SW of Justin to 1.22 mi SW of Drop
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 33.009, -97.398
Areal flooding continued for several hours after scattered to numerous thunderstorms producing heavy rainfall produced flash flooding in southern Denton County. Between 1-3 of rain had fallen over the area; resulting in the flooding of several creeks, underpasses, and streets.
Flood, Dallas
- When
- August 18, 7:30 PM CST to 11:30 PM CST
- Where
- Dallas County, 1.35 mi NNW of Bobwyn to 1.15 mi SSE of Wheatland Area
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 32.668, -96.588
Areal flooding continued for several hours after scattered to numerous thunderstorms producing heavy rainfall produced flash flooding in the cities of Dallas and Irving. Up to 3.5 of rain had fallen over the city; resulting in the flooding of several streets and creeks. During the evening hours, part of the roof at the Urban Inter-Tribal Center of Texas in the Oak Cliff area collapsed under the weight of the heavy rain that had fallen earlier. As the roof collapsed, the windows in the front blew out.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Smoke in Indiana, August 18, 20121 death · 4 injured · 1 event
- Lightning Strike in Minnesota, August 18, 20121 death · 4 injured · 1 event
- Flash Flood and Damaging Winds in Mississippi, August 18, 2012$277,000 · 50 kt wind · 8 events
- Lightning Strike in Wisconsin, August 18, 2012$300,000 · 1 event
- Flash Flooding and Damaging Wind in Texas, August 18 to 19, 2012$60,000 · 50 kt wind · 10 events
- Damaging Wind in Arizona, August 18, 2012$25,000 · 50 kt wind · 1 event
- Hail and Damaging Winds in Kansas, August 18, 20121.75 in hail · 13 events
- Damaging Winds in Alabama, August 18, 201270 kt wind · 6 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 18, 20122 events
- Funnel Clouds in Louisiana, August 18, 20122 events
- Damaging Winds in Texas, August 18, 2012$500 · 62 kt wind · 2 events
- Flash Flood and Damaging Wind in New Mexico, August 18, 201276 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 407955, 407956, 407954, 408251, 406703, 406704, 406705, 406706, 408252, 407291, 406707, 407265, 407302, 407312, 407304, 407311, 407952, 407953, 407951.